Vol. 3, No. 1, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Nichols algebras with standard braiding

Iván Ezequiel Angiono

Vol. 3 (2009), No. 1, 35–106
Abstract

The class of standard braided vector spaces, introduced by Andruskiewitsch and the author in 2007 to understand the proof of a theorem of Heckenberger, is slightly more general than the class of braided vector spaces of Cartan type. In the present paper, we classify standard braided vector spaces with finite-dimensional Nichols algebra. For any such braided vector space, we give a PBW basis, a closed formula of the dimension and a presentation by generators and relations of the associated Nichols algebra.

Keywords
quantized enveloping algebras, Nichols algebras, automorphisms of noncommutative algebras, pointed Hopf algebras
Mathematical Subject Classification 2000
Primary: 17B37
Secondary: 16W20, 16W30
Milestones
Received: 3 April 2008
Revised: 2 October 2008
Accepted: 11 November 2008
Published: 1 February 2009
Authors
Iván Ezequiel Angiono
Universidad Nacional of Córdoba
Facultad of Matemática, Astronomía y Física
Medina Allende s/n, Ciudad Universitaria
5000 Córdoba
Argentina